RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Iljichev, Vitaly Grigorevich

Statistics Math-Net.Ru
Total publications: 35
Scientific articles: 34

Number of views:
This page:15733
Abstract pages:8485
Full texts:1622
References:427
Iljichev, Vitaly Grigorevich
Main Scientist Researcher
Doctor of technical sciences
E-mail: ,
Keywords: stability, adaption, competition, control.
UDC: 519.7, 517.711.2, 577.4, 517.929, 62.501.72, 517.987:577.4, 62-501.72, 582.26
MSC: 93D15, 93C23, 93C95

Subject:

Mathematical problems of interfaced dynamics and evolution of ecological systems

   
Main publications:
  1. Ilichev V.G., Ustoichivost, adaptatsiya i upravlenie v ekologicheskikh sistemakh, Fizmatlit, M., 2009, 192 с.
  2. Ilichev V., Marinin A., “Aplodismenty zdes tikhie”, Kvant, 2016, № 3, 34–35
  3. Ilichev V.G., “Samaya slabaya nepobedimaya kombinatsiya v pokere”, Nauka i zhizn, 2005, № 11, 91–93
  4. Ilichev V.G., Dashkevich L V., “Gidrokhimicheskii rezhim Azovskogo morya: kompyuternye eksperimenty”, Priroda, 2015, № 12, 18–22
  5. Ilichev V. G., “Printsipy igry v domino”, Nauka i zhizn, 2007, № 4, 128–130

http://www.mathnet.ru/eng/person18880
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:Ilichev.v-g
https://mathscinet.ams.org/mathscinet/MRAuthorID/254511

Publications in Math-Net.Ru
2017
1. V. G. Iljichev, V. Kulygin, L. Dashkevich, “On possible changes in phytocenoses of the sea of Azov under climate warming”, Computer Research and Modeling, 9:6 (2017),  981–991  mathnet
2015
2. V. G. Il'ichev, “About universal constants of the stock in models of competition”, Matem. Mod., 27:6 (2015),  81–98  mathnet  mathscinet  elib; Math. Models Comput. Simul., 8:1 (2016), 73–83  scopus
3. V. G. Il'ichev, L. Dashkevich, V. Kulygin, “Evolutionary stable characteristics of sea of azov with variations of don river runoff”, UBS, 55 (2015),  259–279  mathnet  elib
2014
4. V. G. Il'ichev, A. A. Zelenin, “Two-party graphs and monotonicity properties of the Poincaré mapping”, Izv. Vyssh. Uchebn. Zaved. Mat., 2014, 1,  31–40  mathnet; Russian Math. (Iz. VUZ), 58:1 (2014), 27–34  scopus
5. V. G. Il'ichev, “Optimization and spatial adaptation in a problem of a long-term harvesting of fish populations”, Probl. Upr., 2014, 2,  66–74  mathnet
2012
6. V. G. Il'ichev, “Hypotheses about laws of biological adaptation. Computer experiments”, Matem. Mod., 24:10 (2012),  15–32  mathnet  mathscinet
2011
7. V. G. Il'ichev, ““Nonlinear skeletons” in the spatio-temporal ecological models”, Matem. Mod., 23:2 (2011),  125–147  mathnet  mathscinet
8. V. G. Iljichev, “Inheritance Principle in Dynamical Systems”, Mat. Zametki, 90:6 (2011),  860–874  mathnet  mathscinet; Math. Notes, 90:6 (2011), 838–849  isi  scopus
2009
9. V. G. Il'ichev, “Stabilization and vitality in ecological models. Formation process of passive states”, Matem. Mod., 21:8 (2009),  3–20  mathnet  mathscinet  zmath
2007
10. V. G. Il'ichev, “Convex structures in ecological models”, Matem. Mod., 19:4 (2007),  90–102  mathnet  mathscinet  zmath
2006
11. V. G. Iljichev, “The concept of evolutionary stability in ecological models”, Differ. Uravn., 42:3 (2006),  327–337  mathnet  mathscinet; Differ. Equ., 42:3 (2006), 347–358
12. V. G. Il'ichev, “Computational experimentsin searching of nitrogen and phosphorus disbalance appearance in Azov sea”, Matem. Mod., 18:2 (2006),  89–100  mathnet  zmath
2005
13. V. G. Il'ichev, “Adaptation of parameters in ecology models”, Avtomat. i Telemekh., 2005, 2,  124–137  mathnet  mathscinet  zmath; Autom. Remote Control, 66:2 (2005), 281–294  scopus
2004
14. V. G. Il'ichev, “Evolution-stable parameters in a periodically changing environment”, Avtomat. i Telemekh., 2004, 4,  118–132  mathnet  mathscinet  zmath; Autom. Remote Control, 65:4 (2004), 612–624  isi  scopus
15. V. G. Il'ichev, “Parameters adaptation mechanisms in ecological models”, Matem. Mod., 16:2 (2004),  54–68  mathnet  mathscinet  zmath
2003
16. V. G. Il'ichev, “Local and global properties of nonautonomous dynamical systems and their application to competition models”, Sibirsk. Mat. Zh., 44:3 (2003),  622–635  mathnet  mathscinet  zmath; Siberian Math. J., 44:3 (2003), 490–499  isi
2002
17. V. G. Il'ichev, “Geometric Methods of the Investigation of Competition Models in a Periodic Medium”, Avtomat. i Telemekh., 2002, 4,  105–117  mathnet  mathscinet  zmath; Autom. Remote Control, 63:4 (2002), 613–626  isi  scopus
18. V. G. Il'ichev, “Hereditary properties of nonautonomous dynamical systems and their application in competition models”, Izv. Vyssh. Uchebn. Zaved. Mat., 2002, 6,  26–36  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 46:6 (2002), 24–34
19. V. G. Il'ichev, A. I. Zadorozhnyi, “To the modelling of group's dynamics”, Matem. Mod., 14:12 (2002),  72–84  mathnet  mathscinet  zmath
20. V. G. Il'ichev, O. A. Il'icheva, “The analysis of competition models in constant and periodically changing environment”, Matem. Mod., 14:3 (2002),  71–83  mathnet  mathscinet  zmath
2001
21. V. G. Il'ichev, “Universal Margin Factors and Selection Criteria in Variable Environment”, Mat. Zametki, 70:5 (2001),  691–704  mathnet  mathscinet  zmath; Math. Notes, 70:5 (2001), 628–639  isi
1999
22. V. G. Il'ichev, “Sign structures of matrices and their application to the analysis of dynamical systems”, Avtomat. i Telemekh., 1999, 10,  126–135  mathnet  mathscinet  zmath; Autom. Remote Control, 60:10 (1999), 1469–1476  isi
23. V. G. Il'ichev, O. A. Il'icheva, “Sign-invariant structures of matrices, and discrete models”, Diskr. Mat., 11:4 (1999),  89–100  mathnet  mathscinet  zmath; Discrete Math. Appl., 9:6 (1999), 665–677
1998
24. V. G. Il'ichev, O. A. Il'icheva, “On the stabilizing action of two feedbacks with delay”, Avtomat. i Telemekh., 1998, 9,  17–28  mathnet  mathscinet  zmath; Autom. Remote Control, 59:9 (1998), 1216–1225
25. V. G. Il'ichev, “Delta functions and the investigation of Volterra ecological models in a changing environment”, Izv. Vyssh. Uchebn. Zaved. Mat., 1998, 4,  23–33  mathnet  mathscinet  elib; Russian Math. (Iz. VUZ), 42:4 (1998), 20–30
1996
26. V. G. Il'ichev, “Delta Functions and Computation Theory in a Variable Medium”, Avtomat. i Telemekh., 1996, 11,  115–127  mathnet  mathscinet  zmath; Autom. Remote Control, 57:11 (1996), 1627–1637
27. V. G. Iljichev, “On Selection Criteria in Ecology”, Avtomat. i Telemekh., 1996, 5,  120–133  mathnet  mathscinet  zmath; Autom. Remote Control, 57:5 (1996), 716–727
1995
28. V. G. Il'ichev, “Passive states and stabilization of dynamic systems”, Avtomat. i Telemekh., 1995, 3,  127–138  mathnet  mathscinet  zmath; Autom. Remote Control, 56:3 (1995), 409–418
1992
29. V. G. Il'ichev, “Passive variables – a stabilizing factor in dynamical systems (on the example of ecological systems)”, Avtomat. i Telemekh., 1992, 12,  88–95  mathnet  mathscinet  zmath; Autom. Remote Control, 53:12 (1992), 1897–1904
30. V. G. Il'ichev, “On the technology of ecological simulation modelling constraction. Adaptation processes”, Matem. Mod., 4:3 (1992),  11–19  mathnet  mathscinet  zmath
1991
31. V. G. Il'ichev, “Fragment of a mathematical theory of competition among biological species in a variable environment”, Differ. Uravn., 27:3 (1991),  437–447  mathnet  mathscinet; Differ. Equ., 27:3 (1991), 307–314
1990
32. V. G. Il'ichev, “Unexpected properties of biological species competition in variable environment”, Avtomat. i Telemekh., 1990, 9,  34–44  mathnet  mathscinet  zmath; Autom. Remote Control, 51:9 (1990), 1182–1191
33. V. G. Il'ichev, “Adaptation of parameters in models of ecological systems”, Avtomat. i Telemekh., 1990, 6,  102–111  mathnet  mathscinet  zmath; Autom. Remote Control, 51:6 (1990), 808–816
1986
34. V. G. Il'ichev, “The structure of a family of feedbacks and the stability of ecological systems”, Avtomat. i Telemekh., 1986, 12,  66–75  mathnet  mathscinet  zmath; Autom. Remote Control, 47:12 (1986), 1664–1673

2008
35. V. G. Iljichev, D. B. Rokhlin, “Optimal Fishing Strategy and Economy”, Math. Ed., 2008, 1(45),  39–45  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019